# SDR FDEA202211142781

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,683 hours, 18,699 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG, FWD MOUNT, AFT INBD HOLE HAS CORROSION ON TOP COUNTERBORE. 0003684179 : CODY BACKUS CRB - 12-NOV-2022 20:49  COMPLIED WITH E.A.#: 6-5451-T0371499 (P1)  PYLON STRUCTURE - TAIL PYLON/STRUT - #1 ENGINE   FWD MOUNT AFT  TENSION BOLT HOLES WITH CORROSION AND NICKS ON BOTTOM SURFACE OF MOUNT  COMMON TO ENGINE-REPAIR.  ORG SUB DATE:  11/14/2022
